# SDR LCQ30

- Difficulty date: January 19, 2005
- Submitted: January 19, 2005
- Operation: General aviation
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- Aircraft time: 67,911 hours, 50,634 cycles
- Engine: Pwa JT8D9A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOSE RT STA 69,  APPROX. 15 INCHES ABOVE FLOOR REFERENCE PLANE HAS A LIGHTNING STRIKE. S/O 152051, OPS 29036, ZONE 1A-18
